Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1981, Volume 49, Issue 6

Random Effects, Fixed Effects, Convolution, and Separation<1399:REFECA>2.0.CO;2-E
p. 1399-1416

Joseph A. Yahav, Yair Mundlak

A conceptual framework is suggested for integrating fixed effects and random effects models into one framework. In that framework, the pertinent distribution is a convolution of two distributions; one is a degenerate distribution. A method is suggested and analyzed for separating between the two distributions when the second distribution is normal.

Log In To View Full Content

Journal News